# SDR MALA964843

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC717
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 3354 - AFTER DEPARTURE FROM DTW, THE CREW NOTED A LOUD SQUEAL FROM THE PASSENGER DOOR.  THE CREW ELECTED TO RETURN TO DTW AND THE AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE PERSONNEL SHIMMED THE PASSENGER DOOR SEAL.  ALL SYSTEMS OPERATED SATISFACTORILY.  (M)
